Skip to content

    Announcements

    Attention All WebMD Community Members:

    These message boards are closed to posting. Please head on over to our new WebMD Message Boards to check out and participate in the great conversations taking place: https://messageboards.webmd.com/

    Your new WebMD Message Boards are now open!

    Making the move is as easy as 1-2-3.

    1. Head over to this page: https://messageboards.webmd.com/family-pregnancy/f/pets/

    2. Choose the tag from the drop-down menu that clicks most with you (and add it to any posts you create so others can easily find and sort through posts)

    3. Start posting

    Have questions? Email us anytime at CommunityManagement@webmd.net

    Mislabeled Phenobarbital Drug Recall: Seizure Patients At Risk
    avatar
    AmyHaase posted:
    Important info for veterinarians, owners, and patients currently on phenobarbital- an FDA recall has revealed many lots were mislabeled and actually are acetaminophen and hydrocodone putting dogs at risk of liver failure and loss of seizure control and risking the life of cats toxic to acetaminophen... read on in my on-line article below.

    http://www.suite101.com/content/mislabeled-phenobarbital-drug-recall-seizure-patients-at-risk-a357744
    Reply


    Helpful Tips

    Excellent website for information on parasites in dogs and catsExpert
    I just conducted a seminar and hands-on demonstration on diagnosis of fecal parasites to veterinarians and technicians. An excellent ... More
    Was this Helpful?
    33 of 48 found this helpful

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

    Learn more about the AVMA

    WebMD Special Sections